# SDR 08FDEA00601

- Difficulty date: February 25, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 41,570 hours, 9,163 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Out Of Tolerance
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG TO 90 SEC TO 2 MIN TO COMPLETE RETRACTION CYCLE.  RED IN TRANSIT LIGHT ON BOTH PRIMARY AND SECONDARY SYSTEMS.  FOUND RIGHT GEAR DOOR LINK ASSY CLEARANCE TO BE OUT OF TOLERANCE.  INSTALLED SHIM AND ADJUSTED IAW MD11 MM 32-34-05-5.  COMPLIED WITH GEAR SWING TO VERIFY GOOD INDICATION.  OPS CHECKS GOOD, REF MD11 MM 32-31-00-5 STEP 10.
